MathSciNet Relay Station
MathSciNet bibliographic data
MR1209708 11F80 (11F33 11F85)
Hida, H.; Tilouine, J. Anti-cyclotomic Katz $p$-adic $L$-functions and congruence modules. Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 2, 189–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement